# SDR TRAX200801048

- Difficulty date: August 23, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 12,495 hours, 10,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 4c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY  LIGHTING AT ROW 4C INOP R & R EMERGENCY LIGHTING STRIP AT 4C. IAW AMM 33-51-01.  OPS CK GOOD.
